Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 126, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2016, 3:18 AM CDT for 6 counties in Tennessee. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 3:18 AM CDT (08:18 UTC)
- Expired
- Jul 7, 2016, 3:45 AM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeKalb County, TN, Jackson County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 100 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:22 AM CDT | TSTM WND DMG | Cookeville, TN | NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS PUTNAM COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -461 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
331
WUUS54 KOHX 070818
SVROHX
TNC041-087-141-175-177-185-070845-
/O.NEW.KOHX.SV.W.0126.160707T0818Z-160707T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
318 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WHITE COUNTY IN MIDDLE TENNESSEE...
DE KALB COUNTY IN MIDDLE TENNESSEE...
PUTNAM COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN VAN BUREN COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN WARREN COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 345 AM CDT
* AT 317 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF GAINESBORO TO 7 MILES SOUTHWEST
OF BAXTER TO 6 MILES WEST OF SMITHVILLE...MOVING SOUTHEAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...SPARTA...SMITHVILLE...ALGOOD...MONTEREY...BAXTER...
DOYLE...ROCK ISLAND STATE PARK...BAKERS CROSSROADS...
BURGESS FALLS STATE PARK AND HAMPTONS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3625 8544 3624 8542 3623 8538 3615 8520
3610 8522 3610 8525 3606 8524 3584 8534
3568 8569 3596 8601 3608 8575 3633 8561
TIME...MOT...LOC 0817Z 304DEG 44KT 3627 8560 3606 8571 3596 8594
HAIL...<.75IN
WIND...60MPH
$$
ROSE1 follow-up statement
041
WWUS54 KOHX 070832
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
332 AM CDT THU JUL 7 2016
TNC087-070842-
/O.CAN.KOHX.SV.W.0126.000000T0000Z-160707T0845Z/
JACKSON TN-
332 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3568 8568 3582 8585 3586 8590 3599 8559
3625 8545 3625 8544 3624 8542 3623 8538
3615 8520 3610 8522 3610 8525 3606 8524
3584 8534
TIME...MOT...LOC 0832Z 304DEG 44KT 3617 8543 3596 8554 3586 8577
$$
TNC041-141-175-177-185-070845-
/O.CON.KOHX.SV.W.0126.000000T0000Z-160707T0845Z/
WHITE TN-DE KALB TN-PUTNAM TN-VAN BUREN TN-WARREN TN-
332 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR WHITE...SOUTHEASTERN DE KALB...CENTRAL PUTNAM...NORTHWESTERN VAN
BUREN AND NORTHEASTERN WARREN COUNTIES...
AT 332 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALGOOD TO NEAR SPARTA TO 7 MILES SOUTHEAST OF
SMITHVILLE...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...SPARTA...ALGOOD...MONTEREY...DOYLE...
ROCK ISLAND STATE PARK...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3568 8568 3582 8585 3586 8590 3599 8559
3625 8545 3625 8544 3624 8542 3623 8538
3615 8520 3610 8522 3610 8525 3606 8524
3584 8534
TIME...MOT...LOC 0832Z 304DEG 44KT 3617 8543 3596 8554 3586 8577
HAIL...<.75IN
WIND...60MPH
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 11:14 PM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jul 6, 11:14 PM CDT, 4 hours 4 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1114 PM CDT WED JUL 6 2016 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Convection has continued to develop over far southern Illinois down into western Kentucky this evening as upper low now centered over far southern illinois near Carbondale with 50 knot mid level speed max just south of low center. Believe bulk of convection will remain north of Middle Tennessee but northeastern areas and the Upper Cumberland could get clipped with a few showers and a thunderstorms. Locally heavy downpours look to be the main concern. .AVIATION... 18Z TAF DISCUSSION. Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions. With this in mind, tried to tie all this up with current regional radar trends and short range model depictions of MCS associated activity transversing the mid state region on at least a couple of occasions thru 07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z time frame with the second one from the 07/02Z-07/14Z time frame. During tstm activities, MVFR fog maybe experienced. Did not want to go with tstms throughout majority of forecast, but wanted to show potential of some lingering pcpn behind passages, and thus addressed with vcsh remarks. Ceilings on the whole will either be VFR TO MVFR. .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM CDT Thursday FOR Clay-Cumberland- Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam- Robertson-Smith-Stewart-Sumner-Trousdale. DISCUSSION......01/Boyd && .AVIATION... 06Z TAF DISCUSSION. Aviation interest should monitor terminal forecasts closely as thunderstorm complex nearing Kentucky border will sag southward overnight bringing showers and thunderstorms to the terminals. Mid level low now centered over far southern Illinois will move slowly eastward overnight. 40 knot southwesterly low level jet is impinging on surface boundary that stretches from west to east through central Kentucky. Jet has intensified last couple of hours. 45 knot northwesterly mid level jet intersecting low level jet far southwest Kentucky. Still seeing rather strong positive moisture flux divergence in southwest Kentucky. Conditions should improve after 10z to 12z all terminals. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM CDT Thursday FOR Clay-Cumberland- Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam- Robertson-Smith-Stewart-Sumner-Trousdale. && DISCUSSION......01/Boyd AVIATION........01/Boyd
Hazardous weather outlook, Jul 7, 2:54 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 254 AM CDT THU JUL 7 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-071030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 254 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND STORMS EXPECTED OVERNIGHT MAY CAUSE FLOODING...ESPECIALLY ACROSS THE NORTH AND EAST. ADDITIONALLY...SOME STORMS MAY BECOME STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S THURSDAY AND FRIDAY AT LOCATIONS WEST OF THE CUMBERLAND PLATEAU. A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING... ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY ON FRIDAY.
In the hours before
Local storm report, Jul 6, 9:36 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
936 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/06/2016 DAVIDSON TN 911 CALL CENTER
MULTIPLE REPORTS OF TREES DOWN ACROSS THE CITY.
&&
EVENT NUMBER OHX1600747
FBSpecial weather statement, Jul 7, 12:01 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 AM CDT THU JUL 7 2016
TNZ006>008-070545-
ROBERTSON TN-MONTGOMERY TN-SUMNER TN-
1201 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON...CENTRAL SUMNER AND
NORTHEASTERN MONTGOMERY COUNTIES UNTIL 1245 AM CDT...
AT 1201 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR GUTHRIE TO 9 MILES SOUTH OF
RUSSELLVILLE.
MOVEMENT WAS SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...
RIDGETOP...CROSS PLAINS...PORTLAND...ORLINDA...ADAMS...CEDAR HILL...
BLACK JACK AND COTTONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3651 8629 3638 8673 3641 8675 3637 8679
3636 8683 3638 8686 3637 8688 3639 8689
3637 8697 3663 8729 3664 8724 3665 8659
TIME...MOT...LOC 0501Z 307DEG 21KT 3663 8715 3671 8685
ROSESpecial weather statement, Jul 7, 1:15 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT THU JUL 7 2016
TNZ007-008-070700-
ROBERTSON TN-SUMNER TN-
115 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROBERTSON AND CENTRAL
SUMNER COUNTIES UNTIL 200 AM CDT...
AT 114 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRINGFIELD...MOVING EAST AT 35 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...SPRINGFIELD...HENDERSONVILLE...GOODLETTSVILLE...
WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...RIDGETOP...
CROSS PLAINS...CEDAR HILL AND COTTONTOWN.
LAT...LON 3657 8635 3636 8637 3634 8639 3631 8639
3631 8641 3634 8643 3632 8648 3635 8672
3641 8675 3639 8678 3636 8679 3637 8685
3638 8686 3637 8688 3639 8689 3638 8694
3639 8700 3640 8702 3657 8701
TIME...MOT...LOC 0614Z 274DEG 29KT 3648 8693
ROSESpecial weather statement, Jul 7, 1:42 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
142 AM CDT THU JUL 7 2016
TNZ005>008-023-025>027-070715-
CHEATHAM TN-ROBERTSON TN-MONTGOMERY TN-DAVIDSON TN-STEWART TN-
DICKSON TN-SUMNER TN-HOUSTON TN-
142 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAVIDSON...ROBERTSON...
NORTHERN DICKSON...EASTERN STEWART...CHEATHAM...SOUTHWESTERN
SUMNER...EASTERN HOUSTON AND MONTGOMERY COUNTIES UNTIL 215 AM CDT...
AT 141 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SPRINGFIELD TO BIG ROCK. MOVEMENT WAS
SOUTHEAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...SPRINGFIELD...ASHLAND CITY...ERIN...MADISON...
HENDERSONVILLE...GOODLETTSVILLE...MILLERSVILLE...GREENBRIER...
COOPERTOWN...LAKEWOOD...RIDGETOP...JOELTON...OLD HICKORY...
BIG ROCK...PLEASANT VIEW...ADAMS...VANLEER...
CEDAR HILL AND CUMBERLAND CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3660 8683 3627 8656 3625 8659 3621 8658
3622 8765 3661 8785
TIME...MOT...LOC 0641Z 334DEG 47KT 3657 8691 3657 8775
ROSESpecial weather statement, Jul 7, 2:44 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 244 AM CDT THU JUL 7 2016 TNZ027-028-062-070830- DAVIDSON TN-WILSON TN-RUTHERFORD TN- 244 AM CDT THU JUL 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON...NORTHERN RUTHERFORD AND SOUTHERN WILSON COUNTIES UNTIL 330 AM CDT... AT 243 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RURAL HILL...OR 9 MILES SOUTHWEST OF LEBANON...MOVING SOUTHEAST AT 55 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MURFREESBORO...LEBANON...SMYRNA...LA VERGNE...MOUNT JULIET... WATERTOWN...BELINDA CITY...WALTERHILL...RURAL HILL... CEDARS OF LEBANON STATE PARK...PERCY PRIEST LAKE... GLADEVILLE AND LASCASSAS. LAT...LON 3610 8665 3624 8634 3603 8605 3581 8654 TIME...MOT...LOC 0743Z 315DEG 50KT 3611 8643 ROSE
Special weather statement, Jul 7, 3:12 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
312 AM CDT THU JUL 7 2016
TNZ031-032-063>065-078-080-070845-
CANNON TN-DE KALB TN-WARREN TN-WHITE TN-PUTNAM TN-JACKSON TN-
VAN BUREN TN-
312 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR WHITE...DE KALB...NORTHEASTERN
CANNON...PUTNAM...NORTHWESTERN VAN BUREN...WARREN AND SOUTHEASTERN
JACKSON COUNTIES UNTIL 345 AM CDT...
AT 311 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GAINESBORO TO 9 MILES WEST OF BAXTER TO 9
MILES WEST OF SMITHVILLE. MOVEMENT WAS SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...MCMINNVILLE...SPARTA...SMITHVILLE...SPENCER...
GAINESBORO...ALGOOD...BAXTER...DOYLE...DOWELLTOWN...LIBERTY...
EDGAR EVANS STATE PARK...ROCK ISLAND STATE PARK...
BURGESS FALLS STATE PARK...HAMPTONS CROSSROADS...CENTER HILL LAKE...
BAKERS CROSSROADS AND FALL CREEK FALLS S.P..
LAT...LON 3640 8566 3607 8524 3605 8524 3595 8526
3572 8541 3552 8573 3596 8608 3596 8602
3601 8604 3610 8589 3609 8587 3613 8584
3613 8581 3617 8581 3618 8579 3619 8580
TIME...MOT...LOC 0811Z 321DEG 40KT 3630 8567 3611 8579 3599 8598
ROSEThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:26 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more | 20 hr |
| Jul 7, 12:01 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 44 min |
| Jul 7, 12:27 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 33 min |
| Jul 7, 1:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more | 6 hr |
| Jul 7, 1:15 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 45 min |
| Jul 7, 1:42 AM CDT | Special Weather Statement | OHX | Cheatham, Montgomery, Robertson | 33 min |
| Jul 7, 2:11 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 34 min |
| Jul 7, 2:44 AM CDT | Special Weather Statement | OHX | Wilson | 46 min |
| Jul 7, 3:12 AM CDT | Special Weather Statement | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 33 min |
| Jul 7, 3:27 AM CDT | Flash Flood Warning | OHX | Cheatham, Montgomery, Stewart | 6 hr |
| Jul 7, 3:36 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson | 6 hr |
| Jul 7, 4:47 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson, Wilson | 28 min |
| Jul 7, 5:39 AM CDT | Flash Flood Warning | OHX | Stewart | 3 hr |
| Jul 7, 5:43 AM CDT | River Flood Warning | OHX | Davidson | 10 hr |
| Jul 7, 6:23 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Montgomery, Williamson | 4 hr |
| Jul 7, 6:45 AM CDT | Special Weather Statement | OHX | Rutherford | 30 min |
| Jul 7, 6:55 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 4 hr |
| Jul 7, 6:55 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 35 min |
| Jul 7, 7:13 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more | 6 hr |
| Jul 7, 7:18 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 27 min |
| Jul 7, 7:37 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy | 38 min |
| Jul 7, 9:29 AM CDT | Areal Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| Jul 7, 9:43 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 46 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Montgomery | 25 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Stewart | 13 hr |
| Jul 7, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 31 min |
| Jul 7, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 37 min |
| Jul 7, 3:09 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| Jul 7, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 32 min |
| Jul 7, 3:20 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Smith, Sumner, Trousdale, Wilson | 3 hr |
| Jul 7, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Putnam, Smith and 1 more | 43 min |
| Jul 7, 3:35 PM CDT | Areal Flood Advisory | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 1 more | 3 hr |
| Jul 7, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 34 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jul 7, 4:02 PM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 3 hr |
| Jul 7, 4:02 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 43 min |
| Jul 7, 4:11 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| Jul 7, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, White | 31 min |
| Jul 7, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 46 min |
| Jul 7, 4:50 PM CDT | Special Weather Statement | OHX | Warren | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.